MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MICRODRILL STRAIGHT ATTACHMENT; UNIT, OPERATIVE DENTAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MICRODRILL STRAIGHT ATTACHMENT; UNIT, OPERATIVE DENTAL
Catalog Number 5100015250
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes Burn(s) (1757); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1 ¿ december 31 2025.This report summarizes 22 events for the failure: overheating of device.- 15 events had problem identified during non-clinical procedure; there was no patient involvement.- 1 event had insufficient information.- 2 events had no health consequences or impact.- 1 event had minor injury/illness/impairment.- 3 events had problem identified before clinical use/exposure; there was no patient involvement.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 22 events were reported for this quarter.Product return status 14 devices were received.8 devices had investigation types that have not yet been determined.Evaluation findings (results/components) 6 devices: no device problem found / part/component/sub-assembly term not applicable 3 devices: wear problem, overheating problem identified / bearings 8 devices: results pending completion of investigation / part/component/sub-assembly term not applicable 5 devices: wear problem, no device problem found / bearings product disposition 12 devices: scrapped by stryker 1 device: serviced and returned to customer 1 device: serviced and put back into stryker stock 8 devices: product disposition is not yet determined additional information 22 devices were not labeled for single-use.22 devices were not reprocessed or reused.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2026-99016.Supplemental rationale: corrected data: b5, h6, h11.22 previously reported events were included in this follow-up record.Product return status: 16 devices were received.2 devices had investigation types that have not yet been determined.4 devices were not available for evaluation.Evaluation findings (results/components): 7 devices: no device problem found / part/component/sub-assembly term not applicable.4 devices: wear problem, overheating problem identified / bearings.2 devices: results pending completion of investigation / part/component/sub-assembly term not applicable.4 devices: no findings available / part/component/sub-assembly term not applicable.5 devices: wear problem, no device problem found / bearings.Product disposition: 14 devices: scrapped by stryker.1 device: serviced and returned to customer.4 devices: product not received.1 device: serviced and put back into stryker stock.2 devices: product disposition is not yet determined.
 
Event or Problem Description
No change.

Brand Name
MICRODRILL STRAIGHT ATTACHMENT
Common Device Name
UNIT, OPERATIVE DENTAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key24163076
Report Number3015967359-2026-99016
Device Sequence Number9204916
Product Code EIA
UDI-Device Identifier04546540380272
UDI-Public04546540380272
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized22
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5100015250
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer12/31/2025
12/31/2025
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date04/24/2026
06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown